Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a mother concerning her 20 year old daughter with a history of allergic reaction to antibiotics (unspecified) who on 30-APR-2007, at 3:00 p.m. was vaccinated intramuscularly with Gardasil (Lot number 656051/0244U). There was no concomitant medication. On 30-APR-2007, after one half hour after receiving the vaccine, the patient experienced an unbalanced feeling "panic attack", pressure on her chest and difficulty breathing. The mother also mentioned that her 2 other daughters experienced the same reactions with two doses of the vaccine but not as severe. The physician reported that the symptoms were not reported to him until 29-MAY-2007 when he called the patient "to find out." No further details were provided. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166